# SDR 2008FA0000208

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: General aviation
- Aircraft: N312EL
- Make and model: Gulstm GIV
- Aircraft serial: 1105
- Aircraft time: 9,982 hours, 5,028 cycles
- Engine: Rroyce TAY6108
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 1159SCH2393
- Part serial: RN50883AB
- Condition: Seized
- Location: Hyd System
- Part time: 7,509 hours, 3,913 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE ALTITUDE, THE COMBINE HYDRAULIC SHUTOFF VALVE FAILED TOWARD CLOSED POSITION WHICH IS INDICATED IN THE COCKPIT ON THE EICAS WITH DASHED LINES (VALVE IN TRANSITION) THUS TAKING AWAY YOUR HYDRAULIC PRESSURE INDICATION.  WHEN THE VALVE IS FULLY CLOSED THE INDICATION ON THE EICAS IS DIAGONAL SOLID LINES.  THE ONLY WAY TO GET THIS VALVE TO MOVE CLOSED IS WITH THE FIRE L HANDLE.
